Beechams Active Cold Relief Caplets @ Poundland - HotUKDeals
We use cookie files to improve site functionality and personalisation. By continuing to use HUKD, you accept our cookie and privacy policy.
Get the HUKD app free at Google Play

Search Error

An error occurred when searching, please try again!

Login / Sign UpSubmit
Great if you've got a cold, feeling the symptoms of flu, etc. 500mg Paracetamol, 25 mg caffeine and 5 mg phenylephrine hydrochloride (decongestant). Same ingredients as some of the other Beechams products, and at £1.00 for 14 caplets, they're an absolute bargain.

In a handy wallet-style pack that means you can rip out two caplets at a time so you've got some handy wherever you are!

Tesco currently selling for £2.39 (normally £3.39), Boots around £3.60ish.
More From PoundLand:
×
Get the Hottest Deals Daily
Stay informed. Once a day, we'll send you the deals our members voted as the best.
Failed
paperclip810 Avatar
7y, 1w agoFound 7 years, 1 week ago
Options

All Comments

(8) Jump to unreadPost a comment
Comments/page:
#1
ipruprofen 39p in most supermarkets
#2
seanjames
ipruprofen 39p in most supermarkets


Why on earth would you only use an anti-inflammatory when you have flu?

Phenylephrine & Paracetamol are far more beneficial. Though this isn't a great deal as you can get the store brand Max Strength Cold & Flu tablets for less than half the price which are identical and contain the exact same ingredients. Your comment was kinda irrelevant though...
#3
HomeBargains 99p
#4
Such small packs though...
#5
nearly paid over £3 for these in the supermarket this afternoon, glad i waited
#6
Rory Joe
Though this isn't a great deal as you can get the store brand Max Strength Cold & Flu tablets for less than half the price which are identical and contain the exact same ingredients. Your comment was kinda irrelevant though...


Just looked at Boots own brand of these - 16 capsules for £1.99. £1.46 for 16 from Tesco - where can you get these for 50p a pack? I'd buy them if I knew where.
#7
nice.
banned#8
poundland used to sell lethal doses of paracetamol- even when the regulators asked them to stop. Maybe if you ask the manager nicely he'll sell you a hundred boxes of these for a a discount

Post a Comment

You don't need an account to leave a comment. Just enter your email address. We'll keep it private.

...OR log in with your social account

...OR comment using your social account

Top of Page
Thanks for your comment! Keep it up!
We just need to have a quick look and it will be live soon.
The community is happy to hear your opinion! Keep contributing!